# SDR GTIA2022040736369

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 13,439 hours, 5,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OPENING ASSIT BOTTLE REQUIRES SERVICE.-SECURRED L1 DOOR OPENING ASSIST BOTTLE IAW AMM 52-10-00.
